MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY NDL 25 X 5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJECT SAFETY NDL 25 X 5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1182558
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
 
Event or Problem Description
Customer reports: the needle falls off the syringe (packaged needle/syringe).Per additional information provided on 8/4/23 this incident occurred in (b)(6) 2023.The incident was not reported in (b)(6) because it was a one off and it seemed to be an educational/practice issue.
 
Event or Problem Description
Additional information provided by the customer on (b)(6)stated that in this case the needle did not detach as originally reported, however, the nurse practitioners feel that this occurs due to the manufacturing of the needing and the cap.In this case the needle leaked.
 
Additional Manufacturer Narrative
Section b5: describe event or problem - initially, the customer had reported that the needle detached however after receiving additional information on 8/31/23, it has been confirmed that the needle did not detach, rather it leaked therefore the description summary has been updated.Section h6: medical device problem code - initially coded as 2907 has been updated to code 1250.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
MONOJECT SAFETY NDL 25 X 5/8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17470510
Report Number1282497-2023-10770
Device Sequence Number7121568
Product Code FMI
UDI-Device Identifier10884521544710
UDI-Public10884521544710
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182558
Device Catalogue Number1182558
Device Lot Number101104005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/02/2023
08/02/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date08/31/2023
10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown